Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Provigil

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
michelle
Guest
 
Posts: n/a
Default bipolar

My husband has been taking lots of different medications for manic depression. When he found himself falling asleep at stop lights, in the middle of conversations etc. and wanting to nap all throughout the day he felt it was time to take yet another medication to help him with this problem as well. After taking 200mg of Provigil daily for about 2 months he started to make clicking sounds with his mouth. Pretty soon his tongue was moving about constantly and getting in the way causing him to bite his tongue several times a day. His speech was being effected due to his figity tongue as well. His doctor told him to stop the provigil right away. Now after 8-10 weeks his tongue is still doing its thing but not as much so I guess there's improvement that way. Has this been a problem for anyone else? I found these to be very strange symptoms.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
bipolar disorder Unregistered Trileptal 13 09-27-2010 07:31 PM
Bipolar I Holly Trileptal 13 12-03-2005 06:00 AM
bipolar shep Abilify 0 12-02-2005 06:00 AM
Bipolar Laura Abilify 0 06-07-2005 05:00 AM
Bipolar BJ Zonegran 0 09-12-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:05 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.